Alert archive / Oklahoma / Wind Advisories in 2022

Wind Advisory 13, NWS Norman, OK

April 5, 202210 counties in Oklahoma; 7 counties in Texas

NWS Norman, OK issued this wind advisory at Apr 5, 2022, 11:20 PM CDT for 10 counties in Oklahoma; 7 counties in Texas. It took effect at Apr 6, 2022, 2:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 11:20 PM CDT (04:20 UTC)
In effect from
Apr 6, 2022, 2:00 AM CDT
Expired
Apr 6, 2022, 6:19 AM CDT
In force
4 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 19 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-455 J/kg
Mixed-layer LCL
2512 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

069 
WWUS74 KOUN 060420
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1120 PM CDT Tue Apr 5 2022

OKZ021>023-033>038-044-TXZ083>089-061200-
/O.UPG.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
/O.NEW.KOUN.HW.W.0003.220406T0420Z-220406T0700Z/
/O.NEW.KOUN.WI.Y.0013.220406T0700Z-220406T1200Z/
Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-
Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, 
Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, and Scotland
1120 PM CDT Tue Apr 5 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...For the High Wind Warning, north winds 35 to 45 mph with
  gusts up to 65 mph. For the Wind Advisory, north winds 25 to 35
  mph with gusts up to 50 mph expected.

* WHERE...Portions of southwest and western Oklahoma and 
  northern Texas.

* WHEN...For the High Wind Warning, until 2 AM CDT Wednesday. 
  For the Wind Advisory, until 7 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ004>012-014>019-024-025-027>029-039>041-045>047-050>052-TXZ090-
061200-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Canadian-
Oklahoma-Grady-McClain-Cleveland-Stephens-Garvin-Murray-Jefferson-
Carter-Johnston-Love-Marshall-Bryan-Clay-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur,
Davis, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, 
Thackerville, Madill, Kingston, Durant, and Henrietta
1120 PM CDT Tue Apr 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southeast, 
  southern, southwest and western Oklahoma and northern Texas.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
216 
WWUS74 KOUN 060751
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
251 AM CDT Wed Apr 6 2022

OKZ004>006-009>011-014-015-061600-
/O.CAN.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
/O.NEW.KOUN.WI.Y.0014.220406T1700Z-220407T0000Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey
251 AM CDT Wed Apr 6 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills and Dewey Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ007-008-012-016>019-060900-
/O.CAN.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
Grant-Kay-Garfield-Custer-Blaine-Kingfisher-Logan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Weatherford, Clinton, Watonga, 
Geary, Okeene, Kingfisher, Hennessey, Okarche, and Guthrie
251 AM CDT Wed Apr 6 2022

...WIND ADVISORY IS CANCELLED...

$$

OKZ021>023-033>038-044-TXZ083>089-061200-
/O.CON.KOUN.WI.Y.0013.000000T0000Z-220406T1200Z/
Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-
Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, 
Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, and Scotland
251 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest and western Oklahoma and 
  northern Texas.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ024-025-027>029-039>041-045>047-050>052-TXZ090-061200-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens-Garvin-Murray-
Jefferson-Carter-Johnston-Love-Marshall-Bryan-Clay-
Including the cities of Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur,
Davis, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, 
Thackerville, Madill, Kingston, Durant, and Henrietta
251 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southeast, 
  southern, southwest and western Oklahoma and northern Texas.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
039 
WWUS74 KOUN 061119
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
619 AM CDT Wed Apr 6 2022

OKZ021>023-033>038-044-TXZ083>089-061230-
/O.CAN.KOUN.WI.Y.0013.000000T0000Z-220406T1200Z/
Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-
Cotton-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, 
Snyder, Altus, Frederick, Lawton, Walters, Temple, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, and Scotland
619 AM CDT Wed Apr 6 2022

...WIND ADVISORY IS CANCELLED...

$$

OKZ024-025-027>029-039>041-045>047-050>052-TXZ090-061230-
/O.CAN.KOUN.WI.Y.0012.000000T0000Z-220406T1200Z/
Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens-Garvin-Murray-
Jefferson-Carter-Johnston-Love-Marshall-Bryan-Clay-
Including the cities of Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur,
Davis, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, 
Thackerville, Madill, Kingston, Durant, and Henrietta
619 AM CDT Wed Apr 6 2022

...WIND ADVISORY IS CANCELLED...

$$

OKZ004>006-009>011-014-015-061930-
/O.CON.KOUN.WI.Y.0014.220406T1700Z-220407T0000Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey
619 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills and Dewey Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:53 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 5, 10:53 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1053 PM CDT Tue Apr 5 2022

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 517 PM CDT Tue Apr 5 2022

This afternoon, a surface cyclone was centered near the
intersection of the Dakotas and Minnesota and latest mesonet
observations place the associated cold front over far northwest
Oklahoma. Very warm air temperatures are observed across much of
the area, and a dry line extends from near Freedom to Tipton with
low RH values of 10 to 15 percent west of the dry line. This cold
front will continue to progress southward across Oklahoma and
western north Texas this evening and overnight. A Wind Advisory
has been issued for much of the area from 03-12Z Wednesday due to
strong post- frontal winds gusting to 50 mph.

There will be a few hours in the morning where winds diminish, but
as daytime mixing commences, breezy northwest winds increase once
again by mid/late morning. By afternoon, gusts of 40 to 50 mph
are possible - mainly across northwestern and west-central
Oklahoma. A separate Wind Advisory will likely be needed with the
next package for tomorrow. Due to potential for critical to
extremely critical fire weather conditions tomorrow, the Fire
Weather Watch has been converted to a Red Flag Warning for 15Z Wed
through 03Z Thursday. More details are included in the Fire
Weather section below.

Overnight low temperatures will range from the upper 30s
(northwest OK) to the low 50s (southeast OK). With brisk winds,
wind chill values may drop into the low/mid 30s for parts of
north, northwest, and west-central Oklahoma on Wednesday morning.
Tomorrow afternoon will be cooler with highs 60s with temperatures
rising to near 70 degrees near and south of the Red River.

Thompson

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 517 PM CDT Tue Apr 5 2022

Our area will remain under northwest flow with the jet stream
remaining overhead as the upper trough deepens over the Great
Lakes. This will allow cooler temperatures, low dewpoint
temperatures, and breezy conditions to persist through Friday. On
Thursday, even windier conditions are expected (compared to
Wednesday) with sustained winds at 25 to 35 mph and gusts to 55
mph; strongest winds are expected across northwest and west-
central Oklahoma. Critical fire weather conditions are possible
Thursday with near critical conditions on Friday.

On Saturday, a ridge tracks across the plains and low-level flow
shifts to the south/southwest allowing temperatures to warm into
the 70s/80s. A cold front is possible on Sunday into Monday,
but frontal passage is uncertain as the ECMWF keeps the front
north of our area. A strong upper trough is then prog'd to
advance towards the Rockies Monday/Tuesday with a potential dry
line setup across western Oklahoma. We will have to watch for the
potential for severe weather as the event draws closer.

Thompson

&&

.AVIATION...
(06Z TAFS)
Issued at 1050 PM CDT Tue Apr 5 2022

VFR conditions to continue.

Strong north winds, gusts to over 40kts likely at toms sites,
will continue through the night with some lull around sunrise.
Winds will increase again during the day Wednesday, perhaps not
quite as strong as they are expected to be tonight. An area of
5-6kt foot ceilings across the north will work south ovrnight, but
all ceilings are expected to remain VFR.

&&

.FIRE WEATHER...
Issued at 506 PM CDT Tue Apr 5 2022

An active fire weather pattern is expected into early next week.
On Wednesday, extremely critical fire weather conditions are
likely across northwest and west-central Oklahoma - for areas
generally west of Highway 81 and north of I-44. Critical
conditions extend into north-central, central, and southwest
Oklahoma, and parts of western north Texas. Despite cooler
temperatures tomorrow, breezy northwest winds gusting to 55 mph
along with RH values near 10 percent will create dangerous fire
weather conditions. A Red Flag Warning goes into effect for these
areas for 15Z Wednesday through 03Z Thursday.

North winds are forecast to be even breezier on Thursday, and
therefore, a Fire Weather Watch has been issued. An extended
period near critical to possibly critical conditions will continue
across western Oklahoma/Texas through next Tuesday.

Thompson

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  46  65  42  62 /   0   0   0   0
Hobart OK         44  67  41  66 /   0   0   0   0
Wichita Falls TX  48  70  42  68 /   0   0   0   0
Gage OK           40  64  38  63 /   0   0   0   0
Ponca City OK     42  65  39  61 /  20   0   0   0
Durant OK         51  69  43  66 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 AM CDT Wednesday for OKZ004>012-014>019-
     021>025-027>029-033>041-044>047-050>052.

     Red Flag Warning from 10 AM to 10 PM CDT Wednesday for
     OKZ004>018-021>024-033>038.

     Fire Weather Watch from Thursday morning through Thursday
     evening for OKZ004>006-009>011-014>017-021>023-033>038-044.

TX...Wind Advisory until 7 AM CDT Wednesday for TXZ083>090.

     Red Flag Warning from 10 AM to 10 PM CDT Wednesday for TXZ083-
     085.

     Fire Weather Watch from Thursday morning through Thursday
     evening for TXZ083>090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...30
Hazardous weather outlook, Apr 5, 9:22 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
922 PM CDT Tue Apr 5 2022

OKZ004>048-050>052-TXZ083>090-070230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
922 PM CDT Tue Apr 5 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Fire Weather...
Elevated fire weather conditions will continue through much of the
night as a cold front brings drier air as well as very strong
north winds to the area.

.Winds...
North winds of 25 to 40 mph with gusts over 50 mph will be likely
across western, central into parts of southeast Oklahoma and all
of western north Texas. A Wind Advisory is in effect for tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Fire Weather...
At least elevated fire weather conditions are expected through the
rest of the week and this weekend. Critical to extreme fire
weather conditions are expected Wednesday and Thursday due to very
dry air and windy conditions.

.Winds...
Strong winds are expected Wednesday and Thursday with wind gusts
of 40 to 55 mph possible in some areas.

.Thunderstorms...
Thunderstorms will be possible across southeast portions of
Oklahoma Sunday night into Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 5, 11:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND GST 3 W GOODLETT            34.34N 99.94W
04/05/2022  M61 MPH          HARDEMAN           TX   MESONET

&&

JP
Local storm report, Apr 5, 11:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND GST 3 W GOODLETT            34.34N 99.94W
04/05/2022  M64 MPH          HARDEMAN           TX   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 3 W GOODLETT.

&&

JP
Local storm report, Apr 5, 11:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     NON-TSTM WND GST 3 S ALTUS               34.60N 99.33W
04/05/2022  M65 MPH          JACKSON            OK   MESONET

&&

JP
Local storm report, Apr 5, 11:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     NON-TSTM WND GST 4 S TIPTON              34.45N 99.14W
04/05/2022  M61 MPH          TILLMAN            OK   MESONET

&&

JP
Local storm report, Apr 5, 11:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     NON-TSTM WND GST 4 S TIPTON              34.45N 99.14W
04/05/2022  M68 MPH          TILLMAN            OK   MESONET

&&

JP
Local storm report, Apr 5, 11:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND GST 4 N ALTUS               34.70N 99.34W
04/05/2022  M59 MPH          JACKSON            OK   AWOS

            ALTUS MUNICIPAL AIRPORT.

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:20 PM CDTHigh Wind WarningOUNBeckham, Caddo, Comanche, Cotton, Greer, Harmon and 4 more3 hr
Apr 6, 2:51 AM CDTWind AdvisoryOUNAlfalfa, Dewey, Ellis, Harper, Major, Roger Mills and 2 more16 hr
Apr 6, 3:37 PM CDTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 26 more28 hr
Apr 6, 3:44 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 33 more27 hr

Nearby

Wind Advisories in Oklahoma, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.